# SDR IPXA2020092460596

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5397422523800
- Condition: Dented
- Location: Fr 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 BULK CARGO COMP PANEL WEB LT SIDE ABOVE FLOOR AT FR 69 HAS NUMEROUS DENTS.  REMOVED & REPLACED, IAW SRM 51-40-21.
